Some new fixed point results for monotone partially nonexpansive mappings

Rahul Shukla

Abstract


In this paper, we study monotone partially nonexpansive mappings and present some new existence and convergence theorems for these mappings in the setting of ordered Banach spaces. Furthermore, we extend the results reported by M. R. Alfuraidan and M. A. Khamsi (Carpathian J. Math., 36(2): 199–204, 2020) and E. Llorens-Fuster (Adv. Theory Nonlinear Anal. Appl., 6(4): 565–573, 2022).

Full Text: PDF

Published: 2025-03-11

How to Cite this Article:

Rahul Shukla, Some new fixed point results for monotone partially nonexpansive mappings, Adv. Fixed Point Theory, 15 (2025), Article ID 11

Copyright © 2025 Rahul Shukla. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2025 SCIK Publishing Corporation